I have been taking ciprofloxacin for 3 days and I am now having joint and tendon pain, what can I do to lessen the pain? I do not plan to take anymore of this medication, last time was at 8am this morning, but the pain in my wrist joint and the tendons and muscle is getting pretty severe. I have noticed since then I am starting to get some pain in my foot and ankle as well. Is there something I can take or do to help get rid of the pain?
Rest drink plenty of water and call your dr. Ibuprofen might help the pain. This class of drug can cause permanent tendon damage you're smart to stop it.
- Ciprofloxacin Information for Consumers
- Ciprofloxacin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ciprofloxacin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 1 Nov 2012 • 2 answers
Updated 20 Feb 2014 • 1 answer
Updated 26 Jan 2015 • 1 answer
Updated 20 Dec 2016 • 1 answer
Updated 15 Jan 2017 • 2 answers